# SDR ABXR201006272010

- Difficulty date: June 27, 2010
- Submitted: June 27, 2010
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 72,505 hours, 35,565 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113N13222
- Part serial: 138
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, THE LEFT OTBD FLAP, OTBD TRACK WAS BLEEDING RUST. UPON DISASSEMBLY, THE TRACK WAS FOUNDED CORRODED. THE CORROSION WENT BEYOND THE CMM LIMITS.  MFG ENGINEERING ISSUED AN REA TO FURTHER CLEAN THE CORROSION WITH ADDITIONAL LIMITS ESTABLISHED. THE CORROSION WAS REMOVED, PART WAS INITAL ETCHED, FMPI INSPECTED, SHOT PEENED AND CAD PLATED. THE TRACK WAS REINSTALLED AND THE FLAPS RIGGED. THE ITEM WAS RETURNED TO SERVICE.
